# SDR HNAA2025111700743

- Difficulty date: October 22, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 53,607 hours, 51,107 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SHEAR TIE CRACKED AT FR48 BTW STRINGERS 13-14L.  R & R THE SHEAR TIE IAW SRM 51-40-02.
